Alert archive / New Jersey / Special Marine Warnings in 2018

Special Marine Warning 4, NWS Philadelphia/Mount Holly

January 23, 2018

NWS Philadelphia/Mount Holly issued this special marine warning at Jan 23, 2018, 11:08 AM EST. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 23, 2018, 11:08 AM EST (16:08 UTC)
Expired
Jan 23, 2018, 12:15 PM EST
In force
67 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Dover AFB radar (KDOX), 49 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 4.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

122 
WHUS51 KPHI 231608
SMWPHI
ANZ453>455-473-475-231715-
/O.NEW.KPHI.MA.W.0004.180123T1608Z-180123T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
1108 AM EST TUE JAN 23 2018

The National Weather Service in Mount Holly NJ has issued a

* Special Marine Warning for...
 
  COASTAL AND OUTER WATERS FROM GREAT EGG INLET NJ TO FENWICK ISLAND
DE...

* Until 1215 PM EST

* At 1107 AM EST, a strong thunderstorm was located 8 nm northwest of
  Delaware Lightship Buoy 44009, moving northeast at 35 knots.

  HAZARD...Wind gusts to 40 knots. 

  SOURCE...Radar indicated. 

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves. 

* Locations impacted include...
  Five Fathoms Buoy, Buoy 2fb, Fenwick Island, Buoy 4fb, Buoy 3fb,
  Deepwater Reef, Rehoboth Beach, Ocean City Reef, Indian River Inlet
  Bridge, Wildwood, The Lump, 28-
  Mile Wreck, Buoy Ge, Cape May Reef, Sea Isle City, Bethany Beach,
  Delaware Lightship Buoy 44009, Buoy 2ms and Wildwood Reef.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 3845 7503 3845 7506 3855 7507 3854 7510
      3857 7513 3853 7519 3854 7522 3909 7482
      3927 7465 3926 7470 3930 7467 3889 7393
      3838 7481
TIME...MOT...LOC 1607Z 234DEG 37KT 3858 7481 

HAIL...0.00IN
WIND...40KTS

$$

SFJ
1 follow-up statement
677 
FZUS71 KPHI 231639
MWSPHI

Marine Weather Statement
National Weather Service Mount Holly NJ
1139 AM EST TUE JAN 23 2018

ANZ453>455-473-475-231715-
/O.CON.KPHI.MA.W.0004.000000T0000Z-180123T1715Z/
1139 AM EST TUE JAN 23 2018

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1215 PM EST...

For the following areas...
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm...
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm...
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm...
Waters from Cape May NJ to Fenwick Island DE out 20 to 40 nm...
Waters from Great Egg Inlet NJ to Cape May NJ out 20 to 40 nm...

At 1138 AM EST, a strong thunderstorm was located near Five Fathoms
Buoy, moving northeast at 35 knots.

HAZARD...Wind gusts to 40 knots. 

SOURCE...Radar indicated. 

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves. 

Locations impacted include...
28-Mile Wreck, Five Fathoms Buoy, Buoy 2fb, Fenwick Island, Buoy 4fb,
Buoy 3fb, Cape May Reef, Deepwater Reef, Delaware Lightship Buoy
44009 and Wildwood Reef.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 3846 7506 3858 7502 3921 7450 3889 7393
      3838 7481
TIME...MOT...LOC 1638Z 234DEG 37KT 3877 7448 

HAIL...0.00IN
WIND...40KTS

$$

SFJ

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jan 23, 10:28 AM EST, 40 minutes earlier.

Area forecast discussion, Jan 23, 10:28 AM EST, 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1028 AM EST Tue Jan 23 2018

.SYNOPSIS...
Strong low pressure will track northeastward from the eastern Great
Lakes to just north of Maine tonight. It will whip a strong cold
front across the mid Atlantic states early this afternoon. Strong
high pressure will spread east during the balance of the week,
before moving out to sea Saturday. A cold front and low pressure
then arrives from the west on Sunday and proceeds offshore next
Monday.
&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10 am update...Cold front pushing into western PA with rounds
of showers moving through the forecast area well ahead of this
feature. The southerly flow ahead of the front is bringing very
mild temps for this time of year with 50s to low 60s across much
of the region. Moving through the latter part of the morning
into the early afternoon, concern will continue to be locally
heavy rainfall with these showers that could cause roadway,
urban and poor drainage flooding issues. For further details on
potential hydro issues, please see the hydro section below. In
addition, winds are very strong just off the surface with 50 to
60 knots in the lowest few thousand feet. As a result, any
heavier showers or embedded thunderstorms could still mix
locally damaging winds down to the surface. Main period of
concern is through the first part of the afternoon after which
time front and associated showers clear the area to the east. In
terms of the gridded forecast, some adjustments were made to
temp, POP, and QPF grids based on latest obs and trends.

Previous discussion...

As a surface low moves through the Great Lakes region this
morning, large-scale ascent will increase markedly downstream
across much of the eastern U.S. today, aided by a combination of
differential cyclonic vorticity advection downstream of a potent
vort max in the Midwest, considerable low-level warm advection
aided by a 50+ kt 925-mb jet, and left-front quadrant upper-
level divergence as a cyclonic jet streak noses into the
Northeast. Several areas of showers have developed this morning
(with some embedded storms in the eastern Ohio Valley and
adjacent areas), including from central PA south-southeastward
into lower Delmarva. Hi-res model output suggests this
precipitation will grow rapidly during the next few hours as it
races northeastward into the northern Mid-Atlantic. Showers are
already beginning to reach Berks County and far southern Sussex
County (DE) at this time.

Model QPF has trended upward overnight, with the Poconos and
Lehigh Valley solidly in the 0.75-2.00 inch range from virtually
all of the hi-res output. The 00Z GFS looks dry everywhere and
generally discounted given its outlier ("outliar") look. QPF
looks generally under an inch southeast of the Fall Line, though
there is some indication of a second maximum in portions of
Delmarva and south/east NJ that will need to be watched. For
now, increased total QPF southeast of the Fall Line to generally
a third to three-quarters of an inch. Given the showery nature
of the precipitation, some spots will be relatively dry, with
localized totals possibly higher than the area-averaged storm
totals in the grids.

With the relatively high totals in the Poconos, Lehigh Valley,
and northern New Jersey, may see some isolated hydro issues
(unlikely much more than nuisance in nature). Additionally,
particularly strong cells may produce locally heavy rain and
poor-drainage/urban flooding in isolated spots.

The convective environment is at least somewhat favorable for
isolated damaging wind gusts and even a brief/weak tornado.
Shear is generally off the charts today, with SRH in the warm
sector generally 300+ J/kg and deep-layer shear 60+ kts.
Instability looks rather marginal, however, and it is not
entirely clear that much (if any) surface-based instability can
develop, particularly if widespread showers occur. Shear may be
so strong that updrafts fail to acquire much vertical depth as
well, with corresponding downdrafts unable to generate
considerable downward momentum transport (further impeded by
meager low-level lapse rates). Nevertheless, given the output of
the 00Z NAM Nest and several recent HRRR simulations, it will
not take much instability to generate reasonably strong
convective cells, and with very strong winds off the surface,
the potential is there for an isolated severe gust or two.

Of note, several wind gusts 35-50+ kts reached the surface with
a convective line to our west (west/central PA, WV, and eastern
OH) overnight. That certainly suggests any convective cells
require close monitoring today for strong-to-severe wind gust
potential. Additionally and not unusual for these convective
setups (given the time of year, for starters), convection may
contain little or no lightning.

Surface trough should move through most of the area by 21Z, with
precipitation shunted eastward by this point. Skies will rapidly
improve thereafter.

Temperatures will be warm today in advance of the potent upper
trough, with strong mixing and warm advection aiding in much
above average temperatures today. However, there is some
question regarding how high temperatures will go given the
widespread precipitation expected. Kept things close to
consensus for now, but the temp forecast is low confidence.
Finally, with south/southwest winds increasing this afternoon in
the warm sector and strong winds aloft, expect some gusts 25-35
mph generally along/southeast of I-95.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
Conditions dry out tonight as the synoptic cold front moves
through. Skies should be clearing out, and temperatures will be
much colder than those observed early this morning. Kept
forecast close to statistical MOS blend, with winds likely
strong enough to mitigate more substantial radiational cooling.
This leads to lows forecast to be in the middle 20s in the
Poconos to the middle 30s in the urban corridor, Delmarva, and
the NJ beaches.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
500MB: Another short wave moves a cross the mid Atlantic coast
Wednesday night followed by substantial ridging Friday and Saturday,
then another trough develops to the east coast next Sunday and
Monday.

Temperature: Calendar day averages should range between 3 and 7
degrees above normal Wednesday, near normal Thursday and Friday,
on Saturday near 10 degrees above normal, Sunday probably 12 to
18 degrees above normal, cooling a bit to 5 to 10 degrees above
next Monday.

Forecast basis: Wednesday-Thursday is based on a blended 00z/22
GFS/NAM MOS, Thursday night-Friday was based on the 00z/22 GFS
MEX MOS and then D4-8 was based on the 0441z WPC guidance.

Wednesday...Considerable cloudiness after early sunshine. A
slightest chance for a few flurries in the Poconos. Brisk with
a northwest wind gusty 20-30 MPH. Clearing at night. Max temps
Wednesday generally 2 above normal with the Wednesday night mins
similar. Confidence:
Above average.

Thursday...Mostly sunny and brisk. Northwest gusty 20-25 MPH.
Max temps 2 to 7F below normal. The Thu night mins about 2F
below normal. Confidence: Above average.

Friday...Mostly sunny. Wind becoming light southwest. Max temps
near normal. Confidence: Above average.

Saturday...Increasing clouds and milder. Southwest gust 20 to
30 MPH. Chance of showers at night. Max temps 10 to 15F above
normal. Sat night mins. probably 15 to 20 degrees above
normal! Confidence: Above average.

Sunday...Showers with a coldfront and developing low pressure on
the front. This part of the fcst differs considerably than what
I'd anticipated earlier and it is a GEFS combo with the GGEM
and ECMWF both pretty confidence on a wet 12 to 24 hours much
more so than the 00z/23 GFS op. So have followed WPC guidance
POPS. Max temp 10 to 15 above normal. Gusty southerly flow with
a wind shift to west probable at night. Confidence on overall
scenario: Above average but below average on details including
timing CFP.

Monday...cooler but daytime max temps still probably 5F above
normal. Showers should b e ending or gone. Confidence: average.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Generally sub-VFR through 20Z with rapid improvement
west to east thereafter. Showers likely through the morning and
isolated storms possible, including some occurring at 10Z near
the Philly terminals. May need to add thunder in subsequent amendments
once timing of embedded convection within the broader shield of
rain/showers becomes clearer. Winds will become southwest
during the day, possibly becoming gusty at times, especially at
ILG/MIV/ACY. Additionally, showers are capable of producing
strong/erratic gusts and localized convective turbulence. LLWS
likely through early afternoon. Overall confidence is average.

Tonight...VFR with west to northwest winds 5 to 15 kts.
Confidence above average.

Outlook...
Wednesday...VFR sct-bkn aoa 3500 ft clearing at night. West
northwest wind gust 25 to 30 kt.

Thursday...VFR. West to northwest wind gust 20-25 kt.

Friday...VFR.  Light wind becoming southwest.

Saturday...VFR gusty southwest wind 20-30 kt.  Chance of MVFR conds
later at night in showers.

&&

.MARINE...
Small craft advisory conditions are expected on Delaware Bay
today and on the Atlantic waters today and tonight. There may be
some marginal gale-force gusts on the Atlantic waters today as
strong southerly flow increases this morning. However, the
bigger threat will be isolated/sporadic gale-force gusts with
showers/storms that move through the waters during the day. A
few special marine warnings may be required, given that it will
not take much for showers to transport strong winds aloft to the
surface.

Showers should move east of the nearshore waters tonight, and
advisory conditions should cease on Delaware Bay. However,
winds/seas will remain elevated (switching to west/northwest
this evening) through the night on the Atlantic waters.

Outlook...
Wednesday...SCA extended Atlantic waters and will probably be
needed for the De Bay waters.

Wednesday night through Thursday...A west northwest wind could
gust around 25 knots and the Small Craft Advisory may need to
be extended in time.

Thursday night through Friday...No marine headlines are anticipated.

Saturday... A southwest wind small craft advisory may be needed.

&&

.HYDROLOGY...
Rainfall...mainly 0.50 to 1.00 inch of rainfall can be
expected into the afternoon. Some higher amounts can be expected
where there is a convective contribution.

Snow...any remaining snow on the ground, which is near zero across
much of the HSA, is hydrologically insignificant.

River ice...we continue to receive reports of solid ice cover on the
Delaware River, but conditions are not as widespread as last week.
We know of solid ice near Trenton from about the Route 1 Bridge
south down to about Borderntown, or near the head of the tide. We
also know of ice further north near and in the Delaware Water Gap.

With the warm temperatures the last few days combined with today's
precipitation and rising water levels, melting and fracturing ice
will occur. Restrictions in flow or ice jams are possible as ice
breaks up and begins to move.

Since ice jams can not be predicted with certainty, the best
approach is awareness and to take notice of day to day changes on a
river or stream of concern.
&&

.CLIMATE...
Monthly departures should drop about 2 degrees from this mornings
(Jan 23) CF6 values that are seen on our Mount Holly web site.
The overall monthly average will probably end up somewhere
around 1 to 2 degrees below normal for January.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EST Wednesday for ANZ450>455.
     Small Craft Advisory until 6 PM EST this evening for ANZ430-
     431.

&&

Synopsis...Drag
Near Term...CMS/Fitzsimmons
Short Term...CMS
Long Term...Drag
Aviation...CMS/Drag
Marine...CMS/Drag
Hydrology...Kruzdlo
Climate...
Hazardous weather outlook, Jan 23, 3:40 AM EST, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
340 AM EST Tue Jan 23 2018

NJZ001-007>010-012>015-PAZ054-055-060>062-071-103>106-240845-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-
Philadelphia-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
340 AM EST Tue Jan 23 2018

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Showers and isolated thunderstorms, mainly during the morning and
early afternoon hours, may be accompanied by locally strong wind
gusts and brief downpours. Wind gusts of 40 to 45 MPH are possible
and the rain could result in flooding of roadways and areas of poor
drainage.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-101-102-240845-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Western Chester-Eastern Chester-
340 AM EST Tue Jan 23 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Showers and isolated thunderstorms, mainly during the morning and
early afternoon hours, may be accompanied by locally damaging wind
gusts and brief downpours. Wind gusts of 45 to 55 MPH are possible
and the rain could result in flooding of roadways and areas of poor
drainage.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-240845-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
340 AM EST Tue Jan 23 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Showers and isolated thunderstorms, mainly during the morning and
early afternoon hours, may be accompanied by locally strong wind
gusts. Wind gusts of 40 to 50 knots are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 23, 9:58 AM EST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
958 AM EST TUE JAN 23 2018

MDZ008-012-PAZ060>062-101>103-105-231545-
Cecil-Kent-Upper Bucks-Lehigh-Western Montgomery-Western
Chester-Northampton-Eastern Chester-Berks-
958 AM EST TUE JAN 23 2018

...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN KENT...CECIL...WESTERN
HUNTERDON...SOUTHWESTERN WARREN...SOUTHEASTERN BERKS...NORTHWESTERN
MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS...CHESTER AND
SOUTH CENTRAL NORTHAMPTON COUNTIES...

At 956 AM EST, radar indicated showers were located along a line
extending from Berks County to northeastern Maryland. Movement was
northeast at 50 mph.

Winds up to 45 mph are possible with these showers.

Locations impacted include...
Reading, West Chester, Havre De Grace, Calvert, Bethlehem, Pottstown,
Phoenixville, Coatesville, Emmaus, Wyomissing, Quakertown,
Downingtown, Kennett Square, Hellertown, Birdsboro, Collegeville,
Oxford, Royersford, Sinking Spring and Laureldale.

These showers may intensify into thunderstorms, so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.

LAT...LON 3973 7610 3976 7606 3987 7599 3995 7600
      4004 7593 4011 7594 4014 7588 4027 7608
      4035 7602 4066 7520 4056 7518 3931 7609
      3928 7621 3932 7618 3944 7601 3952 7598
      3954 7602 3955 7609 3972 7623
TIME...MOT...LOC 1456Z 246DEG 44KT 4032 7601 3916 7685

SFJ
Special weather statement, Jan 23, 10:42 AM EST, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1042 AM EST TUE JAN 23 2018

DEZ001-002-MDZ008-012-015-NJZ007-009-010-015>019-PAZ060>062-070-071-
101>106-231630-
Kent-New Castle-Queen
Anne's-Cecil-Kent-Salem-Camden-Mercer-Hunterdon-Northwestern
Burlington-Somerset-Warren-Gloucester-Lower Bucks-Lehigh-Eastern
Montgomery-Western Chester-Northampton-Philadelphia-Upper
Bucks-Western Montgomery-Delaware-Eastern Chester-Berks-
1042 AM EST TUE JAN 23 2018

...A LINE OF SHOWERS WILL AFFECT NEW CASTLE...NORTHWESTERN KENT...
NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN KENT...CECIL...NORTHWESTERN
CAMDEN...SOUTHWESTERN WARREN...NORTHWESTERN MERCER...SOUTHWESTERN
SOMERSET...WESTERN SALEM...HUNTERDON...NORTHWESTERN GLOUCESTER...
NORTHWESTERN BURLINGTON...MONTGOMERY...EAST CENTRAL BERKS...
SOUTHEASTERN LEHIGH...BUCKS...CHESTER...PHILADELPHIA...DELAWARE AND
SOUTHEASTERN NORTHAMPTON COUNTIES...

At 1041 AM EST, radar indicated showers were located along a line
extending from Nazareth to near Perryman. Movement was east at 30
mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Philadelphia, Allentown, Camden, Wilmington, Newark, Easton,
Middletown, West Chester, Elkton, Somerville, Gloucester City,
Calvert, Bethlehem, Bensalem, Bridgewater, Ewing, Norristown,
Chester, Deptford and Pottstown.

These showers may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4079 7531 4064 7451 3942 7545 3946 7554
      3957 7551 3962 7557 3972 7551 3963 7561
      3960 7561 3959 7556 3959 7557 3946 7559
      3936 7550 3917 7564 3936 7612 3942 7600
      3952 7598 3955 7608 3961 7613
TIME...MOT...LOC 1541Z 288DEG 27KT 4072 7531 3947 7617

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 5:35 AM ESTAreal Flood AdvisoryPHISussex, Warren4 hr
Jan 23, 6:00 AM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more4 hr
Jan 23, 8:26 AM ESTSpecial Marine WarningPHI49 min
Jan 23, 10:23 AM ESTSpecial Marine WarningPHI52 min
Jan 23, 10:42 AM ESTSpecial Weather StatementPHIHunterdon, Salem, Somerset48 min
Jan 23, 11:01 AM ESTSpecial Marine WarningPHI59 min
Jan 23, 11:23 AM ESTSpecial Weather StatementPHIBurlington, Hunterdon, Mercer, Middlesex, Morris, Somerset37 min
Jan 23, 11:52 AM ESTSpecial Marine WarningPHI38 min
Jan 23, 11:58 AM ESTSpecial Weather StatementPHIMercer, Middlesex, Monmouth47 min
Jan 23, 12:10 PM ESTSpecial Marine WarningPHI65 min
Jan 23, 1:38 PM ESTSpecial Marine WarningPHI82 min
Jan 23, 2:27 PM ESTSpecial Weather StatementPHIAtlantic33 min
Jan 23, 2:51 PM ESTSpecial Weather StatementPHIAtlantic, Cape May39 min
Jan 23, 9:58 AM ESTSpecial Weather StatementPHIChester47 min
Jan 23, 10:59 AM ESTAreal Flood AdvisoryPHISussex4 hr
Jan 23, 1:28 PM ESTSpecial Weather StatementPHIKent32 min
Jan 23, 2:16 PM ESTSpecial Weather StatementPHISussex29 min
Jan 23, 2:25 PM ESTSpecial Weather StatementPHIKent20 min

Nearby

Special Marine Warnings in New Jersey, 2018Every special marine warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.